Mathematische Zeitschrift

, Volume 180, Issue 3, pp 225–234

Positivity improving operators and hypercontractivity

  • Christer Borell
Article

DOI: 10.1007/BF01318906

Cite this article as:
Borell, C. Math Z (1982) 180: 225. doi:10.1007/BF01318906

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Christer Borell
    • 1
    • 2
  1. 1.Department MathematicsChalmers University of TechnologyGöteborgSweden
  2. 2.University of GöteborgGöteborgSweden

Personalised recommendations